# SDR ASOA01186

- Difficulty date: September 25, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N241S
- Make and model: Cessna 140
- Aircraft serial: 9532
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 509111
- Condition: Faulty
- Location: Cockpit
- Part time: 968 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE ON APPROACH INTO ATL FROM LYH, CAPTAIN REPORTED SMELLING AN ELECTRICAL ODOR FOLLOWED BY SEEING SMOKE COMING FROM FIRST OFFICERS AUDIO CONTROL PANEL.  CAPTAIN REQUESTED PRIORITY HANDLING, BUT HE DID NOT DECLARE AN EMERGENCY.  ON FINAL APPROACH THE SMOKE HAD CEASED.  AIRCRAFT LANDED IN ATL WITHOUT FURTHER INCIDENT.  (M)
